Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Congruences in algebraic number fields involving sums of similar powers


Author: Eckford Cohen
Journal: Trans. Amer. Math. Soc. 83 (1956), 547-566
MSC: Primary 10.2X
DOI: https://doi.org/10.1090/S0002-9947-1956-0084524-3
MathSciNet review: 0084524
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Eckford Cohen, Congruence representations in algebraic n[ill]mber fields, Trans. Amer. Math. Soc. vol. 75 (1953) pp. 444-470. MR 0059308 (15:508c)
  • [2] -, Binary congruences in algebraic number fields, Proc. Nat. Acad. Sci. U.S.A. vol. 42 (1956) pp. 120-122. MR 0079614 (18:114c)
  • [3] H. Davenport and H. Hasse, Die Nullstellen der Kong[ill]uenzzetafunktionen in gewissen Zyklischen Fällen, J. Reine Angew. Math. vol. 172 (1935) pp. 151-182.
  • [4] L. K. Hua and H. S. Vandiver, Characters over certain types of rings with applications to theory of equations in a finite field. Proc. Nat. Acad. Sci. U.S.A. vol. 35 (1949) pp. 94-99. MR 0028895 (10:515c)
  • [5] H. S. Vandiver, On a generalization of a Jacobi exponential sum associated with cyclotomy, Proc. Nat. Acad. Sci. U.S.A. vol. 36 (1950) pp. 144-151. MR 0032683 (11:330b)
  • [6] André Weil, Numbers of solutions of equations in finite fields, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 497-508. MR 0029393 (10:592e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.2X

Retrieve articles in all journals with MSC: 10.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0084524-3
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society